Schedule Banner

Race Schedule
Last Updated: Jan 30, 2013 @ 05:00 PM   Schedule Subject to Change   Click Start List to view start lists.

Monday January 28, 2013  

Time
Event
Distance
Description
 
4:00 pm - 8:00 pm
Registration/Pick up
Registration/Pick up

Tuesday January 29, 2013  

Time
Event
Distance
Description
 
8:00 am - 12:00 pm
Registration/Pick up
Registration/Pick up
9:00 am - 11:30 am
Pre Race Training
Open Course
12:00 pm
Cyclo-cross Male Master 50-54
3 laps
Heats
1:30 pm
Cyclo-cross Male Master 60-64
3 laps
Heats
2:30 pm
Cyclo-cross Male Master 55-59
3 laps
Heats
3:30 pm
Cyclo-cross Female Master 45-49
2 laps
Heats
4:00 pm - 8:00 pm
Registration/Pick up
Registration/Pick up
6:00 pm
Riders Meeting
Wilkinson Room- Galt House

Wednesday January 30, 2013  

Time
Event
Distance
Description
 
8:00 am - 12:00 pm
Registration/Pick up
Registration/Pick up
8:15 - 10:15 am
Pre Race Training
Open Course
10:30 am
Cyclo-cross Male Master 45-49
3 laps
Heats
12:00 pm - 12:30 pm
Pre Race Training
Open Course
12:30 pm
Cyclo-cross Male Master 40-44
3 laps
Heats
2:00 pm
Cyclo-cross Male Master 30-34
3 laps
Heats
3:00 pm
Cyclo-cross Male Master 40-44
3 laps
Repechage
3:30 pm
Cyclo-cross Male Master 35-39
3 laps
Heats
4:00 pm - 8:00 pm
Registration/Pick up
Registration/Pick up

Thursday January 31, 2013  

Time
Event
Distance
Description
 
8:00 am - 12:00 pm
Registration/Pick up
Registration/Pick up
8:00 am - 8:30 am
Pre Race Training
Open Course
8:30 am
Cyclo-cross Male Master 35-39
3 laps
Repechage
9:00 am
Cyclo-cross Male Master 65-69
40 min
Final
9:00 am
Cyclo-cross Male Master 70+
40 min
Final
9:45 am
Cyclo-cross Male Master 50-54
40 min
Final
10:30 am
Cyclo-cross Male Master 55-59
40 min
Final
11:20 am
Cyclo-cross Female Master 45-49
35 min
Final
12:00 pm - 1:00 pm
Pre Race Training
Open Course
1:00 pm
Cyclo-cross Female Master 30-34
40 min
Final
1:45 pm
Cyclo-cross Male Master 40-44
45 minutes
Consolation
2:45 pm
Cyclo-cross Female Master 40-44
35 min
Final
3:30 pm
Cyclo-cross Male Master 60-64
40 min
Final
4:15 pm
Cyclo-cross Male Master 35-39
45 minutes
Consolation
5:00 pm
Podiums
Awards
4:00 pm - 8:00 pm
Registration/Pick up
Registration/Pick up

Friday February 1, 2013  

Time
Event
Distance
Description
 
8:00 am - 8:30 am
Pre Race Training
Open Course
8:30 am
Cyclo-cross Female Master 55+
35 min
Final
8:30 am
Cyclo-cross Female Master 70-74
35 min
Final
9:15 am
Cyclo-cross Male Master 30-34
45 min
Final
10:15 am
Cyclo-cross Female Master 50-54
35 min
Final
11:00 am
Cyclo-cross Female Master 35-39
40 min
Final
12:00 pm - 12:30 pm
Pre Race Training
Open Course
12:30 pm
Cyclo-cross Male Master 45-49
45 min
Final
1:30 pm
Cyclo-cross Male Master 40-44
45 min
Final
2:30 pm
Cyclo-cross Male Master 35-39
45 min
Final
3:45 pm
Podiums
Awards
6:15 pm
World Champion Presentation
4th Street Live
                    
                      
Volkswagen
ShimanoSierra NevadaSpyUSACDFBonk Breaker
UCI USA Cycling is the official governing body for all disciplines of competitive cycling in the United States. The 501c3, membership-based organization aims both to achieve sustained success in international cycling competition and to grow competitive cycling in America while delivering an exceptional customer experience.
View Children's Online Privacy Protection Policy
US Olympic Committee